Anxiety · blogger · clozapine · Cpn · Daily update · delusions · Doctors · Emotionally unstable personality disorder · Glad · hallucinations · Health · healthy · hospital · i did it · Medication · Mental health · mental health blogger · Now · Personality disorder · psychiatrist · psychosis · scared · Schizophrenia · Sectioned · self harm · Support worker · Voices

I was brave.

Today I had to go to my local mental health hospital to collect medication. Normally I walk but today I have my car so I was able to drive there.

I did it.

I drove there, parked, got a ticket, walked in all on my own.

I can’t quite believe it.

Anxiety · blogger · clozapine · Cpn · Daily update · delusions · Diary · Doctors · Emotionally unstable personality disorder · Emotions · hallucinations · healthy · Medication · Mental health · mental health blogger · Now · Personality disorder · psychosis · scared · Schizophrenia · self harm · Support worker · Therapy · Voices

Save me from this struggle.

I’ve been struggling really bad the last few days. I’m not 100% sure why.

It could be because I stopped my diazepam cold turkey. I was only on 2mg and had been gradually going do any it was the last move with my medication.

The voices are taking control, I’m self harming more in a way to deal with them. I feel suicidal, and want to hide myself away. I’m hating who I . Im getting lack of sleep. Im very restless. And most of all I’m so anxious it’s stopping me from getting on with my day to day life.

I’ve called my community psychiatric nurse this morning but she was unable to talk so I’m waiting for a call back.

I don’t know what the solution is other than, come off the diazepam slower, or introduce another medication to help with the anxiety or voices.

Meds I’m currently on…

  • 400 mg clozapine,
  • 1.25 bisoprlol,
  • 600mg pregabline.

Any advice from my lovely followers would be helpful. Xx

Stay safe and well, Rosie.

Anxiety · Career · Carer · delusions · depression · Doctors · Emotionally unstable personality disorder · Emotions · hallucinations · Health · Lonely · Mental age · Mental health · Mental health act · Nhs · Personality disorder · psychiatrist · psychosis · scared · Schizophrenia · Sectioned · Support worker · Therapy

Leave me be… talk to me, double sided rubber bracelet.

My bracelet leave me be in red and talk to me on green. It’s soft and nice to wear. It’s easy to swap between sides. It’s a large bracelet and as far as I’m aware they only come in inside, and it’s large, even on me and I’m an adult.

It’s a great way non verbal or verbal can express if they want to talk or not.

It’s a great way to express when they want to talk. It’s neutral so it suites both make and female.

It’s great if you can’t verbalise what you want.

Anxiety · clozapine · delusions · Doctors · Emotionally unstable personality disorder · Future · hallucinations · Health · healthy · Medication · Mental health · Personality disorder · psychiatrist · psychosis · Schizophrenia · self harm · Support worker · Voices

Medication to survive.

I hate the fact that I have to take medication to be sane.

Would I rather be who I really am with no medication or this fake medicated self.

Maybe I want the voices, maybe I want to not know what’s real, may be I want to feel free and feel I have no responsibilities.

I wish I was free.

No medication.

No rules.

Just me!

Anxiety · clozapine · Cpn · delusions · Emotionally unstable personality disorder · hallucinations · Health · healthy · Medication · Mental health · Personality disorder · psychosis · Schizophrenia · Voices

Medication update.

Hopefully no more changes. I think I’m at the right dosage.

I’m on…

  • 400 mg clozapine
  • 500mg pregabline
  • 2mg diazepam
  • 1.25 mg bisoprolol
  • Kwells
  • Vitamin b complex

They are really helping me to not be symptomatic.

Anxiety · clozapine · Cpn · Daily update · delusions · Doctors · Emotionally unstable personality disorder · hallucinations · Health · hospital · Medication · Mental health · Personality disorder · psychosis · scared · self harm

Medication was changed on Thursday.

TRIGGER WARNING…. overdoes, and medication.

Clozapine is being upped to 400mg

400mg which I’m a bit worried about but I think it will be okay. They know what there doing.

My pregabline is being increased next week too.

When will my medication stop being messed around with.

When will I feel better. It’s such a difficult time. I’ve just to try and put trust in to them.

The urge to overdose is really strong.

clozapine · delusions · Emotionally unstable personality disorder · hallucinations · Medication · Mental health · Personality disorder · psychosis · Schizophrenia · Weight · weight gain · weight loss · weightloss

Is this motivation…?

I have been so unmotivated for weeks now.

Today has been the first day I got out of bed and stayed awake. I’m even attempting to exercise, to help with loosing weight.

Have you or anyone you know taken clozapine and lost weight?